Sufficient Conditions for Sakaguchi Type Functions of Order $\beta$

Authors

  • Som Prakash Goyal Department of Mathematics University of Rajasthan
  • Pramila Vijaywargiya Department of Mathematics University of Rajasthan, Jaipur
  • Pranay Goswami Department of Mathematics University of Rajasthan, Jaipur

Keywords:

Sakaguchi functions of order $\beta $, Univalent function.

Abstract

In this paper, we obtain some sufficient conditions for Sakaguchi type function of order $\beta $, defined  on the open unit disk. Several interesting consequences of our results are also pointed out.

Author Biographies

  • Som Prakash Goyal, Department of Mathematics University of Rajasthan

    Department of Mathematics

    Professor

  • Pramila Vijaywargiya, Department of Mathematics University of Rajasthan, Jaipur

    Department of Mathematics

    Research Scholar

  • Pranay Goswami, Department of Mathematics University of Rajasthan, Jaipur

    Department of Mathematics

    Research Scholar

Downloads

Published

2011-08-09

Issue

Section

Complex Analysis

How to Cite

Sufficient Conditions for Sakaguchi Type Functions of Order $\beta$. (2011). European Journal of Pure and Applied Mathematics, 4(3), 230-236. https://ejpam.com/index.php/ejpam/article/view/544

Similar Articles

1-10 of 492

You may also start an advanced similarity search for this article.